Record number :
1564816
Title of article :
Remarks on the uniqueness for quasilinear elliptic equations with quadratic growth conditions
Author/Authors :
Arcoya، نويسنده , , David and De Coster، نويسنده , , Colette and Jeanjean، نويسنده , , Louis and Tanaka، نويسنده , , Kazunaga، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2014
Pages :
9
From page :
772
To page :
780
Abstract :
In this note we present some uniqueness and comparison results for a class of problem of the form(0.1) − L u = H ( x , u , ∇ u ) + h ( x ) , u ∈ H 0 1 ( Ω ) ∩ L ∞ ( Ω ) , where Ω ⊂ R N , N ≥ 2 is a bounded domain, L is a general elliptic second order linear operator with bounded coefficients and H is allowed to have a critical growth in the gradient. In some cases our assumptions prove to be sharp.
Keywords :
quasilinear elliptic equations , Quadratic growth in the gradient , Uniqueness of solution
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2014
Link To Document :
بازگشت